How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 4995
Experience:  Over 14 years of clinical veterinary experience
11664588
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

My dog was overdosed with shots which made her terribly

Customer Question

My dog was overdosed with shots which made her terribly anemic.She is taking prednisone, and an antibiotic. She can't eat,and is on the verge of passing away.How can she regain her red blood cells?
Submitted: 3 months ago.
Category: Dog Veterinary
Expert:  Dr. G. replied 3 months ago.

Hello, my name is***** am a licensed veterinarian and I will try and help you as best as I can.

Please allow a few minutes for me to read your responses and for me to respond back.

Expert:  Dr. G. replied 3 months ago.

I am sorry to hear your dog is having this problem.

Has she had any improvement in the anemia since the diagnosis was made?

What was her red blood percentage (PCV or HCT) when it was last checked?

Did she receive a blood transfusion?

Has she had bloodwork since the initial visit?

Did they prescribe any appetite stimulants or medication for nausea?